# SDR 99ZZZX2475

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3FD
- Make and model: Rhnflu EA300L
- Aircraft serial: 017
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: PC01786
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL HOSE CONNECTS FUSELAGE FILLER NECK WITH MAIN FUSELAGE TANK.  HOSE SEPARATED FROM TOP OF TANK AT RANGE AND ALLOWED FUEL TO ENTER COCKPIT.  HOSE WAS FOUND CUT TOO SHORT FROM FACTORY ALLOWING ENOUGH CLEARANCE AT TOP FOR IT TO BACK OFF OF TANK FLANGE.  FLEXING OF SKIN OF AIRCRAFT CONTRIBUTED TO THE PROBLEM.
